# SDR USAASA06091

- Difficulty date: December 13, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N168US
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Condition: Arced
- Location: Cockpit
- Part time: 20,659 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

CLT FLT 1412 EN ROUTE TPA TO PHL.  IN CRUISE FLIGHT, THE FIRST OFFICER'S WINDSHIELD ARCED, THEN CRACKED.  THE FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FIRST OFFICER'S WINDSHIELD.  OPERATIONALLY CHECKS OK.
